MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ACCENT DR; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) ACCENT DR; Pulse generator, permanent, implantable
Model Number PM2110
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a follow-up in clinic.Remote care technical services was contacted to assist with a merlin on demand (mod) transmission.The mod transmission was sent successfully but it was noted that the pacemaker exhibited telemetry lockout.The pacemaker was subsequently explanted and replaced.The patient remained stable before, during and after procedure.

Brand Name
ACCENT DR
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25701961
Report Number2017865-2026-14092
Device Sequence Number9443883
Product Code NVZ
UDI-Device Identifier05414734503600
UDI-Public(01)05414734503600(10)4365360(17)150531
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model NumberPM2110
Device Lot Number4365360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL STS.; TENDRIL.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale